# SDR DALA201805313728

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 71,811 hours, 14,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF AMDS CARD 5312-01170-05,  UT INSPECTION ON THE BS 955 FAILSAFE STRAP,  FOUND A CRACK INDICATION.  REPAIRED IAW 5312-01170-10A-02.
